Alert archive / Utah / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 16, 2012, 5:10 PM MDT for Salt Lake County, Utah County, Utah. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2012, 5:10 PM MDT (23:10 UTC)
- Expired
- Jul 16, 2012, 6:00 PM MDT
- In force
- 50 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Salt Lake County, UT, Utah County, UT
The radar
The Salt Lake City radar (KMTX), 112 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:30 PM MDT | TSTM WND GST 58 | 3 Se Bluffdale, UT | PORTABLE RWIS 2 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383
WUUS55 KSLC 162310
SVRSLC
UTC035-049-170000-
/O.NEW.KSLC.SV.W.0010.120716T2310Z-120717T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
510 PM MDT MON JUL 16 2012
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SALT LAKE COUNTY IN UTAH
NORTHWESTERN UTAH COUNTY IN UTAH
* UNTIL 600 PM MDT
* AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SARATOGA SPRINGS...
OR 17 MILES WEST OF PROVO...MOVING NORTH AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
AMERICAN FORK... LEHI... CEDAR HILLS... HIGHLAND... ALPINE...
BLUFFDALE... DRAPER... HERRIMAN... RIVERTON... SOUTH JORDAN...
COPPERTON... SANDY... WEST JORDAN... MIDVALE AND COTTONWOOD HEIGHTS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4015 11216 4019 11214 4022 11218 4025 11219
4072 11217 4078 11175 4018 11174 4016 11175
TIME...MOT...LOC 2311Z 182DEG 50KT 4035 11196
$$
CRK2 follow-up statements
183
WWUS55 KSLC 162335
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
535 PM MDT MON JUL 16 2012
UTC035-049-170000-
/O.CON.KSLC.SV.W.0010.000000T0000Z-120717T0000Z/
UTAH UT-SALT LAKE UT-
535 PM MDT MON JUL 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SALT LAKE AND NORTHWESTERN UTAH COUNTIES...
AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST JORDAN...OR ABOUT
NEAR MURRAY...MOVING NORTH AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
TAYLORSVILLE... HOLLADAY... WEST VALLEY CITY... MAGNA... SOUTH SALT
LAKE AND SUGARHOUSE
LAT...LON 4026 11218 4029 11219 4072 11217 4078 11175
4029 11174
TIME...MOT...LOC 2335Z 182DEG 50KT 4065 11197
$$
CRK265
WWUS55 KSLC 162356 RRA
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
556 PM MDT MON JUL 16 2012
UTC035-049-170006-
/O.EXP.KSLC.SV.W.0010.000000T0000Z-120717T0000Z/
UTAH UT-SALT LAKE UT-
556 PM MDT MON JUL 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SALT LAKE AND NORTHWESTERN
UTAH COUNTIES WILL EXPIRE AT 600 PM MDT...
THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4026 11218 4029 11219 4072 11217 4078 11175
4029 11174
TIME...MOT...LOC 2356Z 180DEG 0KT 4062 11197
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:11 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 16, 3:11 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 311 PM MDT MON JUL 16 2012 .SYNOPSIS...A DRYING TREND WILL BEGIN TODAY AND CONTINUE THROUGH MID WEEK WITH DRIER CONDITIONS REMAINING IN PLACE INTO THURSDAY. MOISTURE IS EXPECTED TO RETURN TO THE AREA LATE IN THE WEEK. && .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE QUICKLY DEVELOPED THIS AFTERNOON ACROSS PORTIONS OF SOUTHERN UTAH. THESE THUNDERSTORMS ARE LIKELY ASSOCIATED WITH SEVERAL SUBTLE SHORTWAVES MOVING ACROSS UTAH AND NEVADA. SUNNY SKIES THIS MORNING ALLOWED DECENT INSTABILITY TO DEVELOP ACROSS MUCH OF THE CWA. BLENDED TPW IMAGERY INDICATES PW VALUES REMAIN BETWEEN 0.80 AND 1 INCH. SREF ENSEMBLE FORECASTS INDICATE THERE IS SUFFICIENT SHEAR ACROSS THE AREA TO SUPPORT CONVECTION...WITH A FEW CELLS CAPABLE OF ACHIEVING SOME ORGANIZATION. WITH SUFFICIENT MOISTURE...AT LEAST MARGINAL INSTABILITY...AND SHEAR...EXPECT CONVECTION TO CONTINUE TO DEVELOP. ISOLATED FLASH FLOODING REMAINS A THREAT. ALSO CANT RULE OUT A FEW CELLS BEING CAPABLE OF PRODUCING SMALL HAIL. DRIER AIR IS EXPECTED TO MOVE INTO THE AREA TONIGHT IN TUESDAY BRINGING AN END TO THIS MONSOONAL SURGE. THE NEXT CHANCE FOR ANOTHER MOISTURE SURGE APPEARS TO BE FRIDAY INTO SATURDAY. && .AVIATION...SHOWERS AND THUNDERSTORMS WILL IMPACT THE SLC TERMINAL THROUGH 22Z. WIND GUSTS IN EXCESS OF 35 MPH WITH BRIEF HEAVY RAIN WILL OCCUR WITH THESE STORMS. THERE IS A 30 PERCENT CHANCE OF IFR CONDITIONS DUE TO REDUCED VISIBILITY IN HEAVY RAIN. A BREAK IN ACTIVITY IS LIKELY BETWEEN 22Z AND 23Z BUT ISOLATED THUNDERSTORMS COULD STILL IMPACT THE TERMINAL THROUGH 01Z. && .FIRE WEATHER....FIRE WEATHER...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE MAJORITY OF THE STATE...AND ARE EXPECTED TO CONTINUE THROUGH SUNSET. WITH THESE STORMS...EXPECT GUSTY...ERRATIC WINDS...HEAVY RAIN...AND LIGHTNING. SOUTHWESTERLY FLOW WILL DEVELOP TOMORROW...BRINGING DRIER AIR INTO THE STATE. WHILE ISOLATED CONVECTION MAY DEVELOP ALONG THE HIGHER TERRAIN TOMORROW AFTERNOON...AREAL COVERAGE AND INTENSITY WILL BE MUCH LESS THAN WHAT HAS BEEN SEEN TODAY. A WARMING...DRYING TREND WILL CONTINUE INTO THURSDAY...WITH ENHANCED SOUTHWEST FLOW OVER THE STATE. THERE IS THE POTENTIAL FOR HAZARDOUS FIRE WEATHER CONDITIONS TO DEVELOP WEDNESDAY AFTERNOON. MONSOONAL MOISTURE IS EXPECTED TO RETURN TO THE STATE THIS WEEKEND...ALTHOUGH THERE IS DISAGREEMENT AMONG WEATHER MODELS AS TO HOW QUICKLY THE MOISTURE WILL RETURN. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...KRUSE FIRE WEATHER...HOSENFELD AVIATION...STRUTHWOLF/VERZELLA FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 16, 5:52 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 552 AM MDT MON JUL 16 2012 UTZ001>016-019>021-517-518-WYZ021-171200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 552 AM MDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE OUTLOOK AREA TODAY THROUGH EARLY THIS EVENING...WITH A CONTINUED POTENTIAL FOR ISOLATED HEAVY RAINFALL. SOME OF THESE STORMS COULD ALSO GENERATE STRONG GUSTY WINDS AND HAIL. STORMS WILL DIE OFF DURING THE EVENING AND END TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRIER AIR WILL GRADUALLY WORK INTO THE OUTLOOK AREA FROM THE WEST TUESDAY WITH SUBSTANTIALLY LESS SHOWER AND THUNDERSTORM ACTIVITY EXPECTED. THE DRIER AIR WILL BECOME ESTABLISHED ACROSS THE REGION BY WEDNESDAY AND PERSIST INTO THURSDAY. PATCHY MOISTURE COULD BEGIN TO RETURN FRIDAY...WITH THE THREAT OF SHOWERS AND THUNDERSTORMS INCREASING ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jul 16, 3:01 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 301 PM MDT MON JUL 16 2012 UTZ014-015-517-162145- CENTRAL AND SOUTHWEST MOUNTAINS UT-SANPETE/SEVIER VALLEYS UT-WEST CENTRAL UTAH UT- 301 PM MDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JUAB AND NORTHEASTERN MILLARD COUNTIES UNTIL 345 PM MDT... AT 256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF FILLMORE...MOVING NORTH AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MCCORNICK... OAK CITY... LEAMINGTON AND LYNNDYL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3965 11250 3956 11198 3900 11229 3907 11257 TIME...MOT...LOC 2100Z 195DEG 30KT 3913 11238 CRK
Special weather statement, Jul 16, 3:24 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 324 PM MDT MON JUL 16 2012 UTZ010-012-013-162215- CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT- 324 PM MDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DUCHESNE...EXTREME SOUTHEASTERN UTAH...NORTHERN EMERY AND CENTRAL CARBON COUNTIES UNTIL 415 PM MDT... AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WELLINGTON...OR 8 MILES SOUTH OF PRICE... MOVING NORTH AT 25 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... PRICE... HELPER AND KENILWORTH... CASTLE GATE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3987 11108 3993 11052 3940 11055 3936 11087 TIME...MOT...LOC 2125Z 163DEG 22KT 3950 11078 CRK
Local storm report, Jul 16, 4:34 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
434 PM MDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL HURRICANE 37.16N 113.34W
07/16/2012 M1.00 INCH WASHINGTON UT PUBLIC
HAIL WAS COVERING THE GROUND.
&&
CRKSpecial weather statement, Jul 16, 4:38 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 438 PM MDT MON JUL 16 2012 UTZ001-002-005>007-162345- CACHE VALLEY/UTAH PORTION UT-GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT- 438 PM MDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CACHE...CENTRAL WEBER AND EASTERN BOX ELDER COUNTIES UNTIL 545 PM MDT... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH OGDEN...OR 8 MILES NORTH OF OGDEN... MOVING NORTH AT 30 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WILLARD... PERRY... BRIGHAM CITY... MANTUA RESERVOIR AND AVON... CORINNE AND PARADISE... HONEYVILLE... WELLSVILLE... BEAR RIVER AND HYRUM... COLLEGE WARD... NIBLEY AND MILLVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4168 11241 4170 11173 4126 11184 4122 11227 TIME...MOT...LOC 2238Z 177DEG 26KT 4135 11200 CRK
Special weather statement, Jul 16, 4:49 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 449 PM MDT MON JUL 16 2012 UTZ020-518-162315- SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 449 PM MDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GARFIELD COUNTY INCLUDING BRYCE CANYON NATIONAL PARK UNTIL 515 PM MDT... AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BRYCE CANYON NATIONAL PARK...OR 31 MILES WEST OF ESCALANTE...MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... BRYCE CANYON NATIONAL PARK RURAL WESTERN GARFIELD COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3801 11226 3799 11198 3759 11205 3760 11228 TIME...MOT...LOC 2249Z 186DEG 25KT 3769 11216 MPS
Special weather statement, Jul 16, 5:00 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
500 PM MDT MON JUL 16 2012
UTZ007-WYZ021-170000-
SOUTHWEST WYOMING WY-WASATCH MOUNTAINS I-80 NORTH UT-
500 PM MDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORGAN...EXTREME
NORTHWESTERN SUMMIT...EXTREME EASTERN WEBER...NORTHWESTERN UINTA AND
SOUTHERN RICH COUNTIES UNTIL 600 PM MDT...
AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES WEST OF EVANSTON...MOVING NORTHEAST AT
20 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WOODRUFF...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4112 11131 4122 11153 4176 11122 4166 11103
4159 11102 4159 11089 4158 11086
TIME...MOT...LOC 2300Z 212DEG 18KT 4129 11132
KRUSEThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:20 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 55 min |
| Jul 15, 8:06 PM MDT | Flash Flood Warning | SLC | Washington | 4 hr |
| Jul 16, 1:04 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Jul 16, 1:13 PM MDT | Flash Flood Warning | SLC | Washington | 11 hr |
| Jul 16, 1:24 PM MDT | Special Weather Statement | SLC | Tooele | 66 min |
| Jul 16, 1:37 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 38 min |
| Jul 16, 1:49 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Jul 16, 2:00 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 43 min |
| Jul 16, 2:20 PM MDT | Special Weather Statement | SLC | 70 min | |
| Jul 16, 2:26 PM MDT | Special Weather Statement | SLC | 49 min | |
| Jul 16, 2:33 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 27 min |
| Jul 16, 2:55 PM MDT | Flash Flood Warning | SLC | Kane | 3 hr |
| Jul 16, 3:01 PM MDT | Special Weather Statement | SLC | 44 min | |
| Jul 16, 3:24 PM MDT | Special Weather Statement | SLC | Carbon | 51 min |
| Jul 16, 4:10 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 50 min |
| Jul 16, 4:38 PM MDT | Special Weather Statement | SLC | Weber | 67 min |
| Jul 16, 4:49 PM MDT | Special Weather Statement | SLC | 26 min | |
| Jul 16, 4:54 PM MDT | Flash Flood Warning | SLC | Utah | 50 min |
| Jul 16, 4:56 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 49 min |
| Jul 16, 5:00 PM MDT | Special Weather Statement | SLC | Rich | 60 min |
| Jul 16, 5:01 PM MDT | Flash Flood Warning | SLC | Washington | 4 hr |
| Jul 16, 5:19 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 41 min |
| Jul 16, 5:22 PM MDT | Special Weather Statement | SLC | Cache | 38 min |
| Jul 16, 5:28 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 6 hr |
| Jul 16, 5:54 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 51 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.